ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A mathematical prey-predator model for tree and man

Baranidharan, S and kumar, Ganesh D (1992) A mathematical prey-predator model for tree and man. In: Current Science (Bangalore), 63 (4). pp. 196-200.

new.pdf - Published Version

Download (1MB)
Official URL: http://www.ias.ac.in/j_archive/currsci/63/vol63con...
Item Type: Editorials/Short Communications
Publication: Current Science (Bangalore)
Publisher: Indian Academy of Sciences
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 04 Jan 2011 08:12
Last Modified: 04 Jan 2011 08:12
URI: http://eprints.iisc.ac.in/id/eprint/34711

Actions (login required)

View Item View Item